RETICULAR ERYTHEMA ASSOCIATED WITH IMPLANTED CARDIAC DEVICES

Clinical

There is a reticulated and/or telangiectatic erythema of the skin overlying and around an implanted cardiac device.

Treatment

The condition is benign, but a good history should be taken to assure that the erythema does not represent infection.

References

  1. AD 2001;137;1259

It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegioinalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegoinalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.